West Virginia, 2012Damaging Wind in West Virginia, March 28, 2012
March 28, 2012 · NWS PBZ · 1 event in 1 county or zone
Scattered strong to severe thunderstorms developed across western Pennsylvania, northern West Virginia, and eastern Ohio ahead of a fast moving cold front during the morning and early afternoon.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered strong to severe thunderstorms developed across western Pennsylvania, northern West Virginia, and eastern Ohio ahead of a fast moving cold front during the morning and early afternoon.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Mar 28, 9:50 AM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Mar 28, 9:50 AM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 AM EDT WED MAR 28 2012
.SYNOPSIS...
A COLD FRONT WILL BRING SHOWERS WITH THE CHANCE OF THUNDERSTORMS
TO THE UPPER OHIO VALLEY REGION TODAY. SEASONABLY COOL WEATHER
WILL FOLLOW FOR THURSDAY...BUT LOOK FOR INCREASED RAIN CHANCES
AGAIN ON FRIDAY AS LOW PRESSURE APPROACHES THE AREA.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A SURFACE WARM FRONT IS ADVANCING NORTHEASTWARD ACROSS THE AREA
THIS MORNING...WITH ELEVATED CONVECTION GENERALLY DRIVEN BY STEEP
MID-LEVEL LAPSE RATES SPAWNING THUNDERSTORMS THAT HAVE CROSSED THE
PITTSBURGH METRO AREA THIS MORNING. THUNDERSTORMS CONTINUE TO
BISECT THE FORECAST AREA...WITH THEIR SOUTHWARD PROGRESS LIKELY
BECOMING INCREASINGLY RETARDED AS THE AFTERNOON ENSUES DUE TO MID-
LEVEL FORCING STARTING TO SHEAR OFF TO THE EAST. SHEAR IN THE 0-6
KM LAYER WILL REMAIN ROUGHLY IN THE 50 KT RANGE THROUGH THE
AFTERNOON...WHILE INSTABILITY SHOULD INCREASE AHEAD OF A SLOWLY
SOUTHWARD ADVANCING COLD FRONT BY THE AFTERNOON...THIS MAY LEAD TO
A CHANCE OF SEVERE THUNDERSTORMS YET AGAIN THIS AFTERNOON ACROSS
THE SOUTHERN HALF OF THE FORECAST AREA. FRIES
PREVIOUS...
LOW PRESSURE MOVING ACROSS THE NORTHERN LAKES WILL PULL A COLD
FRONT ACROSS THE UPPER OHIO REGION TODAY. STRONG WARM ADVECTION IN
ADVANCE OF THE LOW HAS DEVELOPED A SHALLOW INVERSION AND WILL
INITIALLY CAP THE BOUNDARY LAYER. HOWEVER...SUFFICIENT FUEL/INSTABILITY
IS INDICATED FOR DEVELOPMENT OF SOME ELEVATED SHOWERS/POSSIBLE
THUNDERSTORMS THIS MORNING...WHICH SHOULD BECOME MORE SURFACE
BASED AS THE FRONT AND THE DAY PROGRESS. OVERALL SEVERE POTENTIAL
REMAINS LOW DESPITE FAVORABLE DEEP LAYER SHEAR WITH LIMITATIONS
IMPOSED BY A LACK OF INSTABILITY.
MODELS ARE IN GENERAL AGREEMENT IN MORE RAPID PASSAGE OF THE FRONT THAN
PREVIOUSLY DEPICTED...SO ADJUSTMENTS THIS MORNING FEATURE FADING
PRECIP PROBABILITIES DURING THE AFTERNOON. ALSO OF INTEREST FOR
THE AFTERNOON IS THE AFOREMENTIONED STRONG WIND FIELD IN CONJUNCTION
WITH THE STEEPENING LOW LAPSE RATE AS DISPLAYED VIA MODEL
SOUNDINGS. WIND GUSTS HAVE THUS BEEN INCREASED...BUT ARE EXPECTED
TO REMAIN BELOW ADVISORY THRESHOLDS.
COLDER AIR IS PROJECTED TO ADVECT OFF THE LAKES TONIGHT...AND LOW
INVERSION LEVELS SHOULD PRECLUDE MUCH THE WAY OF SHOWERS. SMALL
PRECIP PROBABILITIES WERE TWEAKED TO FAVOR AREAS IN LEE OF THE
LAKES AND THE RIDGES. PROJECTED TEMPERATURE PROFILE ALSO IS
INDICATIVE OF SOME FROZEN PRECIP OVER NORTHERN COUNTIES...SNOW
SHOWER MENTION WAS THUS ADDED.
NEAR TERM TEMPERATURES WERE FORECAST USING TWEAKED SREF MEANS.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
BUILDING HIGH PRESSURE SHOULD SNUFF ANY LINGERING SHOWERS BY
MIDDAY THURSDAY...AND CONTINUED COLD ADVECTION SHOULD HOLD
TEMPERATURES A FEW DEGREES BELOW THE SEASONAL NORMALS. THE SURFACE
HIGH PRESSURE AXIS IS NAM/GFS FORECAST TO SLIDE ACROSS THE UPPER
OHIO ON THURSDAY NIGHT...AND THE AIRMASS WILL BE PLENTY DRY FOR A
PERIOD OF RADIATIONAL COOLING BEFORE WARM...MOIST ADVECTION
RESUMES IN ADVANCE OF MIDWESTERN LOW PRESSURE. ANOTHER FREEZE IS
THUS FORECAST...BUT DURATION/MAGNITUDE LOOKS TO BE LIMITED AS MID LEVEL
CLOUDINESS INCREASES.
ANOTHER SHORTWAVE IS FORECAST FOR A FRIDAY APPROACH AND SATURDAY
EXIT...HENCE CHANCE POPS WERE MAINTAINED FOR THE CLOSE OF THE WORK
WEEK...FOLLOWED BY DIMINISHED NUMBERS INTO THE WEEKEND.
SHORT TERM TEMPERATURES SHOULD AVERAGE OUT FAIRLY CLOSE TO NORMAL
AND WERE FORECAST USING A BLEND OF SREF AND GFS MOS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH TUESDAY/...
PROGRESSIVE PATTERN IS GFS/ECMWF DEPICTED FOR THE LONG TERM PERIOD
AND AS SENSIBLE WEATHER WILL THUS BE SHORTWAVE DEPENDENT...FORECAST
WILL GENERALLY BE OF PERSISTENCE AND ALTERATIONS MINIMAL THIS
MORNING. WITH THE JET PROJECTED TO MEANDER OVER...OR NORTH OF THE
GREAT LAKES...TEMPERATURES WERE FORECAST ABOVE THE SEASONAL
AVERAGES USING TWEAKED HPC GUIDANCE.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
MAIN AVIATION CONCERN THROUGH 14Z WILL BE LOW LEVEL WIND SHEAR.
RECENT NAM MODEL PROFILES SHOW A VERY STRONG AND SHALLOW SURFACE
INVERSION THIS MORNING, WITH BASE 1 KFT AGL, HAVING SURFACE WINDS FROM
THE SOUTH AT 5-10 KTS. RADAR VERTICAL WIND PROFILES AND NAM MODEL
PROFILES SHOW WINDS FROM THE SOUTHWEST AND WEST 35-50 KTS IN THE
LAYER 1-2 KFT AGL WILL CONTINUE TODAY.
BLEND OF HIGH RESOLUTION MODEL OUTPUT SHOW VERTICAL MIXING,
ACCOMPANYING THE COLD FRONTAL PASSAGE 14Z-18Z, DEEPENING THE SURFACE
LAYER WHICH WILL THEN TAP THE FAST WINDS ALOFT AND CAUSE SOUTHWEST
TO WEST SURFACE WINDS TO GUST TO 25-30 KTS THROUGH 22Z.
FLIGHT CONDITIONS SHOULD BE MAINLY VFR THROUGH 06Z, DESPITE PASSAGE OF
FRONTAL BAND OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
14Z-18Z, AS HAVE TOO LOW CONFIDENCE TO MENTION. TIMING OF SHOWERS
HAS BEEN BASED ON RECENT WRF-NMM AND HRRR MODEL OUTPUT.
COLD POOL STRATOCUMULUS LATE TONIGHT INTO THURSDAY MORNING MAY
PROMOTE A PERIOD OF MVFR CEILINGS.
OUTLOOK...THURSDAY THROUGH SUNDAY...
VFR THURSDAY AFTERNOON INTO FRIDAY. RESTRICTIONS THEN POSSIBLE DUE
TO SHOWERS FROM A LOW PRESSURE SYSTEM PASSAGE FRIDAY NIGHT INTO
SATURDAY, AND LINGERING COLD POOL CLOUDS SUNDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.
&&
Hazardous weather outlook, Mar 28, 8:58 AM EST, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
958 AM EDT WED MAR 28 2012
PAZ007>009-013-015-016-291400-
MERCER-VENANGO-FOREST-LAWRENCE-CLARION-JEFFERSON PA-
958 AM EDT WED MAR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
TEMPERATURES ARE FORECAST TO FALL TO NEAR OR BELOW FREEZING ON
FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-
073>076-WVZ001>004-012-021>023-041-291400-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BUTLER-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
958 AM EDT WED MAR 28 2012
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.
.DAY ONE...TODAY AND TONIGHT.
STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP THROUGH THIS
AFTERNOON. THE PRIMARY THREATS WILL BE FROM DAMAGING WIND GUSTS
AND LARGE HAIL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
TEMPERATURES ARE FORECAST TO FALL TO NEAR OR BELOW FREEZING ON
FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 28, 11:18 AM EST, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PITTSBURGH PA
1218 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 AM HAIL CANONSBURG 40.27N 80.15W
03/28/2012 U0.50 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1105 AM 03/28/2012 AND 1120 AM
03/28/2012
1122 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U0.25 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1107 AM 03/28/2012 AND 1122 AM
03/28/2012
1123 AM HAIL CANONSBURG 40.27N 80.15W
03/28/2012 U0.25 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1108 AM 03/28/2012 AND 1123 AM
03/28/2012
1124 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U0.25 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1109 AM 03/28/2012 AND 1124 AM
03/28/2012
1126 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U0.75 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1111 AM 03/28/2012 AND 1126 AM
03/28/2012
1128 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U1.00 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1113 AM 03/28/2012 AND 1128 AM
03/28/2012
1133 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U0.75 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1118 AM 03/28/2012 AND 1133 AM
03/28/2012
1134 AM HAIL IRWIN 40.32N 79.72W
03/28/2012 U0.88 INCH WESTMORELAND PA PUBLIC
EVENT OCCURRED BETWEEN 1119 AM 03/28/2012 AND 1134 AM
03/28/2012
1136 AM HAIL WASHINGTON 40.16N 80.25W
03/28/2012 U0.25 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1121 AM 03/28/2012 AND 1136 AM
03/28/2012
1137 AM HAIL INDIAN HEAD 40.02N 79.40W
03/28/2012 M1.00 INCH FAYETTE PA TRAINED SPOTTER
1143 AM HAIL BELLE VERNON 40.15N 79.81W
03/28/2012 U0.75 INCH FAYETTE PA PUBLIC
EVENT OCCURRED BETWEEN 1128 AM 03/28/2012 AND 1143 AM
03/28/2012
1148 AM HAIL PERRYOPOLIS 40.09N 79.75W
03/28/2012 U0.75 INCH FAYETTE PA PUBLIC
EVENT OCCURRED BETWEEN 1133 AM 03/28/2012 AND 1148 AM
03/28/2012
1149 AM HAIL CHARLEROI 40.14N 79.95W
03/28/2012 U0.75 INCH WASHINGTON PA PUBLIC
EVENT OCCURRED BETWEEN 1134 AM 03/28/2012 AND 1149 AM
03/28/2012
1151 AM HAIL WEST NEWTON 40.20N 79.73W
03/28/2012 U1.00 INCH WESTMORELAND PA PUBLIC
EVENT OCCURRED BETWEEN 1136 AM 03/28/2012 AND 1151 AM
03/28/2012
&&
EVENT NUMBER PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000
PBZ0000000 PBZ0000000 PBZ0000000 PBZ0000000 PBZ1200355 PBZ0000000
PBZ0000000 PBZ0000000 PBZ0000000Special weather statement, Mar 28, 11:33 AM EST, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1233 PM EDT WED MAR 28 2012
PAZ075-076-281700-
FAYETTE PA-FAYETTE RIDGES PA-
1233 PM EDT WED MAR 28 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAYETTE COUNTY...
AT 1229 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
WALTERSBURG...MOVING EAST AT 65 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WALTERSBURG... UNIONTOWN... HOPWOOD...
DUNBAR... CONNELLSVILLE... OHIOPYLE...
SEVEN SPRINGS...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3990 7940 3985 7941 3985 7939 3982 7936
3989 7990 4003 7979 4004 7956 4002 7931Special weather statement, Mar 28, 11:41 AM EST, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1241 PM EDT WED MAR 28 2012
MDZ001-PAZ031-075-076-WVZ012-021>023-041-281730-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-
MONONGALIA WV-PRESTON WV-TUCKER WV-WETZEL WV-
1241 PM EDT WED MAR 28 2012
...STRONG THUNDERSTORMS WILL AFFECT GARRETT...MARION...MONONGALIA...
NORTHWESTERN TUCKER...PRESTON...SOUTHEASTERN GREENE...SOUTHERN
FAYETTE AND SOUTHERN WETZEL COUNTIES...
AT 1238 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM
MASONTOWN TO STAR CITY TO SMITHFIELD TO 14 MILES SOUTHWEST OF
FLY...MOVING EAST AT 65 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THESE
STORMS.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
METZ... JACKSONBURG... DAYBROOK...
CASSVILLE... MOUNT MORRIS... MASONTOWN...
GREENSBORO... BOBTOWN... MCCURDYVILLE...
CURTISVILLE... SMITHFIELD... STAR CITY...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3947 7906 3929 7929 3915 7984 3923 7982
3930 7990 3944 7991 3945 7994 3938 8007
3939 8020 3947 8049 3943 8055 3947 8071
3952 8075 3972 8011 3988 7986 3980 7936
3973 7938 3973 7910 3969 7895Local storm report, Mar 28, 11:59 AM EST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1259 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL WOODSFIELD 39.76N 81.12W
03/28/2012 E0.75 INCH MONROE OH EMERGENCY MNGR
&&
EVENT NUMBER PBZ1200356
WOODRUMLocal storm report, Mar 28, 12:01 PM EST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
101 PM EDT WED MAR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 2 N WOODSFIELD 39.79N 81.12W
03/28/2012 E0.88 INCH MONROE OH EMERGENCY MNGR
&&
EVENT NUMBER PBZ1200357
WOODRUMSpecial weather statement, Mar 28, 12:44 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
144 PM EDT WED MAR 28 2012
MDZ001-WVZ023-041-281815-
GARRETT MD-PRESTON WV-TUCKER WV-
144 PM EDT WED MAR 28 2012
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN GARRETT...SOUTHERN
PRESTON AND TUCKER COUNTIES...
AT 143 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF CATHELDRAL STATE PARK...MOVING EAST AT 60 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
SAINT GEORGE... ROWLESBURG... PLEASANT RUN...
PARSONS... HANNAHSVILLE... HAMBLETON...
DAVISVILLE... HENDRICKS...
CATHELDRAL STATE PARK... SILVER LAKE...
ELK... KEMPTON...
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3897 7952 3904 7978 3910 7980 3913 7984
3923 7982 3925 7986 3929 7987 3951 7938
3944 7911 3939 7916 3935 7925 3929 7929
3929 7933 3920 7948 3922 7934 3920 7929
3909 7935 3907 7929 3896 7934
WOODRUMThunderstorm Wind, Tucker
- When
- March 28, 1:05 PM EST
- Where
- Tucker County, 0.54 mi W of Pierce
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $25,000
- Reported by
- Emergency Manager
- Coordinates
- 39.170, -79.510
Emergency management reported trees down along SR 219 just north of Thomas.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Debris Flows and Flooding in Idaho, March 28 to 31, 2012$1.8 million · 17 events
- Tornadoes and Flood in Kansas, March 28 to 29, 2012$1.0 million · EF0 · 9 events
- Tornado and Flash Flooding in Kansas, March 28, 2012EF0 · 63 events
- Hail in West Virginia, March 28, 2012$55,000 · 2 in hail · 17 events
- Hail and Damaging Winds in Kentucky, March 28, 2012$55,000 · 1.25 in hail · 8 events
- Rip Currents in Florida, March 28, 20125 injured · 3 events
- Hail in Nebraska, March 28, 2012$60,000 · 1 in hail · 2 events
- Hail in Pennsylvania, March 28, 20121 in hail · 34 events
- Hail and Damaging Winds in Virginia, March 28, 2012$18,000 · 1 in hail · 7 events
- Flash Flood in Texas, March 28, 2012$20,000 · 1 event
- Flash Flood and Damaging Winds in Texas, March 28 to 29, 2012$15,000 · 53 kt wind · 5 events
- Hail in Kentucky, March 28, 20121 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 365624.